# SDR SWIA201230723

- Difficulty date: May 11, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 25,860 hours, 21,823 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL 330, FIRST OFFICER'S ALTIMETER READS 33,000.  CAPTAIN'S ALTIMETER READS 33,110, AND STANDBY ALTIMETER READS 33,260 WITH AUTOPILOT SELECTED TO FIRST OFFICER'S SIDE.  (FLT 5297)  REPLACED ADC NR 1.  PN:  822-0372-445  SN OFF:  2695
